MathSciNet Relay Station
MathSciNet bibliographic data
MR1100316 60F10 (60B05 60F17 60G12)
Borovkov, A. A.; Mogulʹskiĭ, A. A. On probabilities of small deviations for stochastic processes [translation of Trudy Inst. Mat. (Novosibirsk) 13 (1989), Asimptot. Analiz Raspred. Sluch. Protsess., 147–168; MR1037254 (91e:60089)]. Siberian Advances in Mathematics. Siberian Adv. Math. 1 (1991), no. 1, 39–63.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement